# SDR 2002FA0000478

- Difficulty date: April 1, 2002
- Submitted: April 16, 2002
- Operation: General aviation
- Aircraft: N861AF
- Make and model: Grob G102ASTIR
- Aircraft serial: 85001
- Engine: Lyc AEIO540D4A5
- System (JASC): 3600 · Pneumatic System
- Part: Pump
- Part number: 1U128006
- Part serial: T35834H
- Condition: Damaged
- Location: Dry Air
- Part time: 116 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL SHAFT SHEARED IN PUMP.  REMOVED AND INSTALLED NEW PUMP, SYSTEM OPERATIONAL CHECKED NORMAL.  PUMP SENT IN FOR WARRANTY.
